Ask an expert
Question

08 Jan 2008

Weight gain on Trepilene
Hi there

I have been put on Trepilene to help with pain that is thought to be anxiety-related. I'm taking one tablet per day (I don't know what the dosage of one tablet is - perhaps 10mg). My doctor told me that one tablet is a very low dosage. I've heard that weight gain is a side-effect of this drug. My doc wasn't too specific about it. I'm really worried about this.

Do you perhaps know if this is a common side effectof Trepilene and if a low dosage could possible minimise this risk?

I used to suffer from Anorexia. I've been fine for many, many years now. I'm a healthy weight and I'm terrified that if I put on weight with this drug that it will cause me to go downhill again.

Please help - I know I need to be on this drug, but I'm scared.

Many thanks
Lauren
Answer 484 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Lauren
You should not pick up weight with a dose less than 25 mg. Higher doses ( 75mg for instance) may lead to slight weight gain.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.